Your Cart

Your cart is empty

Home  >  Volume 27 (July 2014)

1. Analytic Solutions of a Special Class of Nonlinear Partial Differential Equations by E.N. Erumaka and E.E. Onugha. Volume 27, (July 2014), pp 1 – 6.
Sale price: $5.00
Quantity:

Abstract


An analytic method of finding a closed form solutions of a special class of nonlinear partial differential equations in two independent variables is presented. A special condition is imposed on the coefficients which makes it possible to obtain intermediate integrals through which a closed form solution is obtained by further integration. The viability of the method is demonstrated with typical examples.

Keywords: Analytic solution, closed form solution, Nonlinear PDE, Monge method, developable

Close
Loading...